MathSciNet Relay Station
MathSciNet bibliographic data
MR772264 (86m:14030) 14J30 (14C30 14J15 14K30)
Bardelli, Fabio Polarized mixed Hodge structures: on irrationality of threefolds via degeneration. Ann. Mat. Pura Appl. (4) 137 (1984), 287–369.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement